# SDR SWAA2021042662408

- Difficulty date: April 2, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,548 hours, 31,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE SUPPORT LOCATED BS500B FWD FACE STRINGER 26L FWD CARGO COMPARTMENT REPLACED ANGLE SUPPORT LOCATED BS 500B FWD FACE STRINGER 26L FWD AND B737700 DWG #143A7505 SHEET 5 REV. B PART NUMBER USED: 143A7502U159 P.O 2020 202445.
